# SDR IPXA09M56568

- Difficulty date: June 17, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 35,411 hours, 7,940 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING FIXED L/E AREA, FOUND CRACK AT NR 3 SLAT TELESCOPIC DUCT UPPER DOOR CUTOUT SKIN AS MARKED.  CRACKED AREA ON DUCT UPPER DOOR CUTOUT SKIN TRIMMED OFF & HFEC C/O ON TRIMMED OUT AREA, FOUND NO CRACK EVIDENT.  REPAIR DOUBLER & FILLER FABRICATED.  10X INSP C/O, FOUND SATIS.  HFEC OPEN HOLES C/O ON TRIMMED AREA FASTENERS HOLES, FOUND NO CRACK EVIDENT.  NEW DOUBLER & FILLER FABRICATED  & INSTALLED AS PER SRM 57-10-00 FIG 43 VOL I REV 40.
